Szász, Ferenc Andor (1961) Über ringe mit minimalbedingung für Hauptrechtsideale. II. ACTA MATHEMATICA ACADEMIAE SCIENTIARUM HUNGARICAE, 12 (3-4). pp. 417-439. ISSN 0001-5954
|
Text
SzF15.pdf Download (9MB) | Preview |
|
![]() |
Text
SzF1.pdf Restricted to Repository staff only Download (9MB) | Request a copy |
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 22 Oct 2017 08:55 |
Last Modified: | 25 Oct 2017 17:29 |
URI: | http://real.mtak.hu/id/eprint/65981 |
Actions (login required)
![]() |
Edit Item |